# SDR DALA2023070305313

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 24,800 hours, 9,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4679699) ON SVC CHECK FIRST CLASS AND 1R DOOR EMER LIGHTS INOP. R/R EMER LIGHT BATTERY PACK, OPS CHECK GOOD IAW B737 AMM 33-51.
